Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Lebesgue decomposition of positive linear functionals
HTML articles powered by AMS MathViewer

by Zsolt Szũcs PDF
Proc. Amer. Math. Soc. 141 (2013), 619-623 Request permission

Abstract:

In this paper we will prove that the Lebesgue decomposition of positive linear functionals on Banach $^*$-algebras corresponds with the Lebesgue decomposition of the nonnegative forms derived from the functionals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L51, 46C50, 46L30
  • Retrieve articles in all journals with MSC (2010): 46L51, 46C50, 46L30
Additional Information
  • Zsolt Szũcs
  • Affiliation: Department of Applied Analysis, Eötvös Loránd University, Pázmány Péter sétány 1/C, 1117 Budapest, Hungary
  • Email: szzsolti@cs.elte.hu
  • Received by editor(s): September 17, 2010
  • Received by editor(s) in revised form: July 8, 2011
  • Published electronically: June 26, 2012
  • Communicated by: Marius Junge
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 619-623
  • MSC (2010): Primary 46L51; Secondary 46C50, 46L30
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11354-1
  • MathSciNet review: 2996966